|Imuno Acid Interactions with Anti Retro Virals
Dec 31, 2004
Thank You for the great work you do.
I need to know if there will be any drug interaction if I add an Imuno Acid to my protein supplement I take after training.
Thanking you in advance for your reply.
Response from Dr. Sherer
Unfortunately, it is unlikely that there are specific data available that would answer your question.
The source of the most extensive drug interaction testing for the drugs you are taking is the manufacturer's themselves, i.e. Glaxo Smith Kline and Bristol Meyers Squibb.
However, I doubt that the specific compound you describe has ever been tested, as it is a dietary additive, rather than a 'drug'.
If you had asked me about an 'amino acid', I would have said that the chance of a meaningful interaction is small, as amino acids are found in proteins, and the agents you describe are all recommended to be taken with food. However, I am unfamiliar with the contents of 'Imuno Acid'.
I suggest you take the bottle to your doctor, and to your pharmacist, in order to ascertain what exactly it contains, and what, if any, interactions your doctor and your pharmacist might anticipate with the drugs you are taking.
Two websites on drug-drug interactions for HIV medications are: www.hivpharmacology.com www.hiv-druginteractions.org
In addition, the HHS Guidelines contains information on drug-drug interactions, including recreational drugs, and can be accessed at: http://aidsinfo.nih.gov/guidelines
Finally, you and your doctor may decide, in the absence of guidance from known sources, to conduct your own trial with this supplement, and to monitor your viral load and CD4 cell count carefully while you take the supplement.
Viramune Flaws through Research Testing
- Are Red Spots An Acute Symptom Of HIV?
- Could Night Sweats Be A Sign Of Primary HIV Infection
- If I Have Ars Will I Have Sore Throat?
- Is Itchy Testicles A Symptom Of Acute HIV Infection?
- Is Muscle Ache An Acute Symptom Of HIV?
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.